# SDR CA990817029

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: PN00315
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR REAR BEARING FAILURE.  SYSTEM NOT CHARGING.
